MathSciNet Relay Station
MathSciNet bibliographic data
MR611225 (82j:31009) 31B99 (35J05)
Williams, Stephen A. Analyticity of the boundary for Lipschitz domains without the Pompeiu property. Indiana Univ. Math. J. 30 (1981), no. 3, 357–369.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement